# SDR AMTA200600730

- Difficulty date: December 13, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 727 PLUS 5 TO 727D PLUS 6 LBL 22 TO RBL 22 CORROSION EXISTS ON AFT PIT FLOOR PANEL NR 1 140 AF, ON THE FORWARD EDGE AND OUTBOARD EDGES.  FABRICATED FLOOR PANEL 140AF REF SRM 53-60-53-01.  (M)
